Some inequalities on invariant submanifolds
in quaternion space forms
Novi Sad Journal of Mathematics, Tome 42 (2012) no. 2
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2012_42_2a_1,
author = {S. S. Shukla, and Pawan Kumar Rao},
title = {Some inequalities on invariant submanifolds
in quaternion space forms},
journal = {Novi Sad Journal of Mathematics},
pages = {9-18},
year = {2012},
volume = {42},
number = {2},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2012_42_2a_1/}
}
S. S. Shukla,; Pawan Kumar Rao. Some inequalities on invariant submanifolds in quaternion space forms. Novi Sad Journal of Mathematics, Tome 42 (2012) no. 2. http://geodesic.mathdoc.fr/item/NSJOM_2012_42_2a_1/